Is it normal to experience vaginal ordor while using nuvaring?

Answers (1)

21 Jan 2012

Due to the common side effects of NuvaRing; vaginal secretions, experiencing vaginal odor could be possible, maybe talking to you gynecologist would be helpful.

Take care, best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

NuvaRing - Has anyone experienced the ring slipping out?

Not falling out completely, just slipping out a little. enough that you can feel it. I have been using the Nuvaring for almost a year and for the ...

1 answer 15 Mar 2012

Is it normal for your period to start early on the first month on nuvaring?

I started nuvaring for the first time on the first day of m cycle. Exactly 2 weeks later i got my period, i had been spotting but im guessing thats ...

2 answers 24 Oct 2012

Hi, I used Nuvaring for a year before taking it out to try for a baby, got pregnant fairly quick and

... had a normal vaginal delivery in September last year. Decided I wanted to come back to Nuvaring as loved it so much, however I have had it in for ...

1 answer 27 Mar 2013

First put the Nuvaring in right before expected period, and haven't gotten period. Normal?

I was told to put the Nuvaring in on the first of the month, and I was expecting my period on the second or third. It's only a day after that, ...

1 answer 4 Feb 2015